# SDR DALA2023082406902

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 TORN YELLOW LINNING BAG ON LH OFF WING EMERGENCY SLIDE PACK. CORRECTIVE ACTION: SUMMARY OF NRC 00189: SLIDE OFFWING ESCAPE LH WAS REPLACED BY SERVICEABLE SLIDE OFFWING PER AMDS: 2560-9901-LT. (2931254)
